I have read on these forums and elsewhere that Elavil can cause heart rate increases, blood pressure increases, decreases, sudden drop in blood pressure when standing up, so I know it can have an effect.

My body has trouble breaking down neurotransmitters, my methylation test shows this, and my neurotransmitter test showed all my neurotransmitters were low (low gaba and serotonin, which are involved in anxiety related issues). Notice the two ones that were higher then the rest are norepinephrine and serotonin, which Elavil artificially increases (I was off the Elavil for 2 days before taking the test). See link below for the test:
http://s11.postimg.org/vglsip98j/Neu...Apr20_2015.jpg


My question is, I have been on it for 23 years for insomnia. I'm 39 now. I take my medication at night an hour before bed. I have had a candida intestinal overgrowth since before I took the drug, which was 23+ years ago (i figure this since this is when I got all my mercury fillings and developed my insomnia). I have recently had an organic acid test showing I have a fungal overgrowth. For the last six months I have been removing the mercury from my body, and doing everything I can to improve my health, including exercise, removing newly discovered food allergens and eating completely organic, no junk carbs. I have lost 30 pounds, and still have another 25 to go. I have treated Candida since mid june. At the start of the first six months of getting into good shape, I would only take my blood pressure in the morning, and it was a little high, like around 137/94. After eliminating all food allergins, going on a total health kick, exercising a lot, I got it to drop down on average to about 125/87, which is not bad. I had only ever taken my blood pressure in the morning. It was good like this for a couple of months. I never took it in the middle part of the day. My adrenal, and pituitary function had been on the low side, so From Late July to Mid August, I experimented with improving methylation(only a bit) as well as stimulating my HPA axis with a product called Phyto-Adr, and taking adrenal extract called brad kings anti-stress complex. This all made me very tired, but I noticed after I stopped taking them, I had a lot more energy than before. I only took them for about 10-12 days or so, then stopped. I felt agitated sometimes when taking them. I decided to take my blood pressure late afternoon, early evening, several days after stopping these supplements, and it was 165/100, but I was fairly amped up when I took it. In the morning the previous 5 months it had been averaging about 125/87, only slightly elevated. I got freaked out after taking this large reading. I had already stopped all the supplements, and made sure to stay off them since then, but started to monitor my blood pressure during the middle of the day, as before it was always taken in the mornings only. I?m still quite high in the middle part of the day, evening before I take my Elavil. It?s up around 160/97 or so +/- 3/2. 4.5 years ago I did an ecg, and stress test and they found no problems, although these tests are not perfect. 3 years ago, they gave me a holter monitor, and they found no problems. These tests were done due to general anxiety, precautionary reasons. These tests were done when I was on my Elavil, I have been on it forever.

So I?m wondering if the Elavil is keeping my blood pressure low after taking it and after it wears off my blood pressure is naturally high, or if my body now is more healthy, manufacturing enough neurotransmitters now that I?m healthy, and my body no longer is in need of it, so my body is having an adverse reaction with the elaval. Perhaps the rise in blood pressure during the day this is my body?s response to trying to regulate itself once the Elavil starts to wear off in the afternoon? these drugs are not natural and make our bodies behave strangely. I do realize your blood pressure is supposed to increase a bit during the day after you rise but not quite that much. Perhaps because I do suffer from the odd bout of anxiety (usually situationally induced), the Elavil as it wears off, my body does not regulate itself and although I don?t have full blown anxiety attacks, it?s pushing in that direction as the day goes on, hence the blood pressure increase. I thought I would ask if anyone has noticed these symptoms of daytime increase in blood pressure, ie as their Elavil wears off? Thanks for the input. I realize my problems are not as severe as others here, so I?m grateful of any input.

I?m in a secluded area, so I don?t have the best doctor to deal with.